Telfast 120 is the brand name of an antihistamine
medicine manufactured in North America
. Its active ingredient is fexofenadine hydrochloride
What's in Telfast 120
Each tablet contains 112mg of the active ingredient fexofenadine (in the form of 120mg of the hydrochloride). They also have inside them
Who makes Telfast 120
The manufacturer is Hoechst Marion Roussel Incorporated, currently situated at 10236 Marion Park Drive, Kansas City, Missouri 64134 in the USA.
The symptoms Telfast 120 treats
The medicine is primarily intended for hayfever sufferers, as it is an antihistamine which helps stop sneezing, irritated nose, red and water eyes, and eustachian tube swelling. In some cases it is used to cure mild hearing difficulties caused by hayfever.
When you can't take Telfast 120
If you have negative reactions to any of the ingredients, don't take it. Ask your doctor if you're pregnant, could be pregnant, or are lactating. It's OK to take if you're driving or operating machinery, but the enclosed leaflet recommends checking with your pharmacist first.
If you're less than 12 years old you can't take it either. Them's the breaks.
If you're using an indigestion treatment with magnesium and aluminium in it, then don't take it at the same time as you take the Telfast pills. Leave a couple of hours between taking the indigestion medicine and the Telfast, or it may be harder for your body to absorb the drugs.
If you take Telfast 120 you may get a headache, get dizziness, or feel sick, but no more than if you took a placebo. That's alright then.